MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE ABS, 14 MM BUTTON; SMOOTH FIXATION PIN

ARTHREX, INC. TIGHTROPE ABS, 14 MM BUTTON; SMOOTH FIXATION PIN
Model Number TIGHTROPE ABS, 14 MM BUTTON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 12/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
It was reported that after a successfully surgery on (b)(6) 2022 the abs button snapped in half a few weeks after the initial surgery.A revision surgery was performed prior to the (b)(6) 2022.No further information received.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information in h6: health effect - clinical code, component, type of investigation, investigation findings, investigation conclusions, and h10, and updated information in g1.Additional information: since the device was not received, an evaluation of the product could not be performed and the reported event cannot be verified.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
TIGHTROPE ABS, 14 MM BUTTON
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key17198708
Report Number1220246-2023-06979
Device Sequence Number12462028
Product Code HTY
UDI-Device Identifier00888867019638
UDI-Public00888867019638
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K110123
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE ABS, 14 MM BUTTON
Device Catalogue NumberAR-1588TB-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date06/26/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown